Thank you for you reply. If like me you get paranoid about every little ache,pain,it's nice to have somewhere to get advice on all our worries. Take care.
According to the side effects leaflet letrozole can cause raised cholesterol. Mine is up and GP told me to try and lose weight and get retested in six months. If it stays up I will have to take a statin. All good fun isn't it. Sorry I don't know about glucose.
Does anyone know if taking Letrozole (which I have been taking for 2 years plus) causes a rise in cholestral and blood sugar levels? I have a review with my GP every year for bloods to be taken which in recent years have shown that I have been a borderline case for high cholestral and blood sugar. Last year he put me on a low statin (Atorvasin) and referred me to the Diebetic clinic who monitor my blood sugar levels. I was wondering if being on Letrozole increases these levels.
Look forward to any replies.